# SDR DALA2020112403864

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 78,286 hours, 23,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN COVER MISSING ABOVE ENTRY DOOR.  CORRECTIVE ACTION: REPLACED NEW EXIT SIGN COVER.  SYSTEM OPERATION IS NORMAL.
